An analog of Rudin's theorem for continuous radial positive definite functions of several variables

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)79-86
Number of pages8
JournalProceedings of the Steklov Institute of Mathematics
Volume284
Issue numberSUPPL.1
DOIs
Publication statusPublished - Apr 2014

Keywords

  • multidimensional radial functions
  • positive definite functions
  • Rudin's theorem

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'An analog of Rudin's theorem for continuous radial positive definite functions of several variables'. Together they form a unique fingerprint.

Cite this